# SDR RRXA991684

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 857 - 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO EXTERNAL SKIN BETWEEN Y=857 TO Y=980 AND LONGERON 36.  REMOVED DAMAGE SKIN, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED NEW SKIN PANEL IAW DC-8 SRM 53-3-0.
